MathSciNet Relay Station
MathSciNet bibliographic data
MR241994 46.65
Zeller-Meier, G. Produits croisés d'une $C\sp{\ast} $-algèbre par un groupe d'automorphismes. (French) J. Math. Pures Appl. (9) 47 1968 101–239.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement